, Volume 71, Issue 1-2, pp 79-95,
Open Access This content is freely available online to anyone, anywhere at any time.

Strong stationary duality for Möbius monotone Markov chains

Abstract

For Markov chains with a finite, partially ordered state space, we show strong stationary duality under the condition of Möbius monotonicity of the chain. We give examples of dual chains in this context which have no downwards transitions. We illustrate general theory by an analysis of nonsymmetric random walks on the cube with an interpretation for unreliable networks of queues.